MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP RECONSTRUCTION PLATE 12 HOLES/168MM; APPLIANCE, FIXATION, NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP RECONSTRUCTION PLATE 12 HOLES/168MM; APPLIANCE, FIXATION, NAIL
Model Number 245.121
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Impaired Healing (2378)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent removal of a posterolateral distal humerus plate and a 3.5 locking compression plate (lcp) reconstruction plate due to nonunion.There was one 3.5 locking compression plate (lcp) reconstruction plate was broken.Also, 3.5 locking screw broke during removal.All hardware was removed except for the fragment of the broken locking screw.A stryker plate was used to revise.The date of the original implant was on (b)(6) 2018.There was no surgical delay.Procedure outcome and the patient consequence were unknown.Concomitant device reported: 3.5 lcp distal humerus plate (part # 02.104.008, lot # unknown, quantity 1); unknown cortex screw (part # unknown, lot # unknown, quantity 7); unknown locking screw (part # unknown, lot # unknown, quantity 4); this report is for one (1) 3.5mm lcp reconstruction plate 12 holes/168mm.This is report 1 of 1 for (b)(4).This complaint captures the post-operative event where the plate broke post-operatively while (b)(4) captures the intra-operative event where the screw broke during removal.

Brand Name
3.5MM LCP RECONSTRUCTION PLATE 12 HOLES/168MM
Common Device Name
APPLIANCE, FIXATION, NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8759161
Report Number2939274-2019-59013
Device Sequence Number2040226
Product Code KTT
UDI-Device Identifier10886982169686
UDI-Public(01)10886982169686
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K000684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number245.121
Device Catalogue Number245.121
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2019
Initial Report FDA Received Date07/03/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5MM LCP EXTRA-ARTICLR DISTAL; UNK - SCREWS: CORTEX; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient Weight63